# SDR SWIA202161170

- Difficulty date: July 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME, FS333: CORROSION NOTED BETWEEN STGR 26L AND STGR 26R    (C-CHECK RO 9-21-21)   REPLACED FRAME AT FS333 BETWEEN STGR25L-25R REF CRJ 700 SRM 53-00-06-201-006-A01.  NO LEAKS NOTED.  COMPLIED WITH SKYWEST FORM M-337 AND TASK 51-900-1002-SKY.
